... pain and it isnt working! any suggestions? i have a broken ankle.
1 May 2012
I wouldn't take more than prescribed. Although listed as a non-narcotic, it is a synthetic opiate with high addiction/ dependency properties for a lot of people. I'd try and make it through until you can contact your dr tomorrow and let him know it's just not working for you. Try elevating your ankle above heart level and applying ice packs to the leg above your cast. If you just can't abide the pain anymore, go to the er. At the very least you can call your drs office and get the number for his night service and ask them about upping your medication dose. Hope this helps you a bit and let us know how things turn out for you!
1 May 2012
Can you use ice packs to numb the area??? Don't double up on meds... you are going to have problems down the road. And, like someone else already said, you might have trouble getting refills if you run out too soon.
Don't do it and call your doctor asking for other remedies as well. Okay??? Please don't start doubling up...
4 Jul 2012
My family doctor has me on Tramadol as well 50 mg I'm to take 2 tablets 3 x a day. I don't have any problem with them. I also take Flexeril a muscle relaxants.
I noticed this thread was dated May 2012... have you talked to your doctor about this? What did they say?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... the dorsal of your foot that doesn't show up on a X-ray?
1 answer • 17 Aug 2009
I took 500 mg's of tramadol within 6 hours ;is that too much for someone who has been on stuff 4ever
i took 500 mg's of tramadol in a 6 hour time frame - i know it's alot but i ran out of my prescribed percocet and needed that much to stop ...
1 answer • 25 Oct 2011
... mybrokenleg.com. Currently on week 5 of physical therapy and would like to hear from others with this condition. I'm struggling to regain ...
0 answers • 29 Jan 2014